# SDR DALA13008279235

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 32,267 hours, 20,674 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK.  AT CRUISE, FL 310, ALL FAIL LIGHTS ILLUMINATED ON THE OVERHEAD CARGO DETECTION ANNUNCIATOR PANEL.  NO AURAL INDICATION.  SMOKE DETECTOR LOOP LIGHT ON CAPTAINS FORWARD PANEL.  EMERGENCY DECLARED, REPLACED THE CARGO CONTROL SMOKE DETECTOR PANEL IAW AMM.  OPERATION CHECKS OK.
